Biembeddings of Latin squares of side 8

Grannell, Mike; Griggs, Terry and Knor, M. (2007). Biembeddings of Latin squares of side 8. Quasigroups and Related Systems, 15(2) pp. 273–278.

URL: http://www.quasigroups.eu/

Abstract

Face 2-colourable triangular embeddings of complete tripartite graphs $K_{n,n,n}$ correspond to biembeddings of Latin squares of side $n$. We consider biembeddings that contain any of the five Latin squares derived from the Cayley tables of finite groups of order 8. Up to isomorphism, we determine all such biembeddings.

Viewing alternatives

Item Actions

Export

About

Recommendations